Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: General feeling of being unwell

  1. #1
    Join Date
    Aug 2010
    Location
    TN/North MS
    Posts
    152
    Blog Entries
    4
    Thanks
    14
    Thanked 11 Times in 10 Posts

    Default General feeling of being unwell

    I feel like this a lot. I drink cinnamon, ginger, and peppermint tea to help the nausea, but it still lingers. It's just a general feeling of unwell.. just not good. Achey, weak, nauseated.. I just hate how I feel and how it makes me unhappy. I don't know how to make it go away.

  2. #2
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Hi Islablue,

    I am so sorry to hear you not feeling well but refering nausea that's hard to shake off and it's the sickly feeling it gives you, it only eases with me sometimes if i lie down and then it sometimes does'nt work, i really understand how you feeling and so does a many other member's on the site.

    My heart goes out to you with the aching etc as i've got it day in day out.

    ((Hoping you see a brighter tomorrow)) Terri xxx

  3. #3
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    Quote Originally Posted by Islablue View Post
    I feel like this a lot. I drink cinnamon, ginger, and peppermint tea to help the nausea, but it still lingers. It's just a general feeling of unwell.. just not good. Achey, weak, nauseated.. I just hate how I feel and how it makes me unhappy. I don't know how to make it go away.
    Have you been to the doctor blue? What meds are you on currently?
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  4. #4
    Join Date
    Jul 2010
    Location
    Florida
    Posts
    48
    Blog Entries
    4
    Thanks
    3
    Thanked 9 Times in 9 Posts

    Default

    It could be the medication you are on that is causing the nausea and some meds require you to take on a full or empty stomach, You probably need an anti nausea medication. If none of this is the case I second what tgal said and go see your doctor. Feel better . Slim

  5. #5
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,938
    Blog Entries
    1
    Thanks
    1,402
    Thanked 1,631 Times in 1,118 Posts

    Default

    my medication regularly makes me nautious.
    when it does, i use tablet "maxalon"

  6. #6
    Join Date
    May 2011
    Location
    Pennsylvania, USA
    Posts
    882
    Thanks
    409
    Thanked 272 Times in 196 Posts

    Default

    I'm so sorry to here how you feel. I recently went through a med change and was really Nauseated for weeks. What helped me was to move my meds around(with the doctors help). It seemed that when I took 2 certain meds together it really messed with my gut. I was so grateful when that lifted. I hope you find the answer and this lifts.

  7. #7
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Hello Islablue,

    How you feeling today?..and did you go and see a doctor like most member's suggested.

    Please keep we updated on how you are. xxx

  8. #8
    Join Date
    Aug 2010
    Location
    TN/North MS
    Posts
    152
    Blog Entries
    4
    Thanks
    14
    Thanked 11 Times in 10 Posts

    Default

    No I haven't seen my doctor. I just posted yesterday and there's def not a doc that will see me so soon. I wish! I will see my doc on the 23rd. I do take medicine for nausea, but it's not just that. Basically it's an all over ache and I feel just lethargic and my muscles just burn. I have Fibro too, so I attribute it to that. No energy at ALL. I never do, though. That's been going on for years now and I guess I've just accepted it as part of the Lupus.
    I'm on the same meds I've been on for awhile. I was put on Kadian a few months ago and it doesn't really relieve the pain that much. The side effects from it aren't major or anything. Nothing new. I just feel so blah all the dang time. Thanks for all the responses yall are so sweet and caring. (((hugs)))

  9. #9
    Join Date
    May 2011
    Location
    Pennsylvania, USA
    Posts
    882
    Thanks
    409
    Thanked 272 Times in 196 Posts

    Default

    I am so tired and sleep poorly as muscles and pain are wearing me down. Hugs to you as well.

  10. #10
    Join Date
    Jun 2010
    Location
    Perth Western Australia
    Posts
    709
    Thanks
    9
    Thanked 182 Times in 116 Posts

    Default

    Isablue, let me tell you what you can do to make yourself feel so much better. These are the things I have done to make myself feel better. Eat a healthy diet, exercise, have a positive attitude, and enjoy your life as much as possible.

    So how has that helped me you ask? I am sure that I would be feeling a lot worse than what I already feel at the moment.
    How do I feel at the moment you ask? I feel YUK, nauseated, achy, sore, tired, unwell, and all this also makes me feel sad.

    Sorry Isablue I am not really any help to you at the moment. If you find an answer I will love to hear how you managed to feel better.
    Diagnosed with Lupus - 22 June, 2010

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •